# SDR ASAA0944337

- Difficulty date: January 4, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655055
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STA 787 SHEAR TIE CORRODED BETWEEN STR 27L AND 27R.  R&R SHEAR TIE BETWEEN STR 27L AND 27R PER SRM 51-40-02 PG 4 AND SRM 53-00-07 FIG 201.
